# SDR IPXA2017011912971

- Difficulty date: December 30, 2016
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Bs 482
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :2C, RCB AREA FLOOR PANEL WSP0785-501 CORRODED BS 482 LBL 4.  REMOVED AND REPLACED THE FLOOR PANEL IAW AMM 53-21-10-400 AND SRM 53-20-50 REPAIR 1.
